# SDR DXTA2022042560850

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N575QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605730
- Aircraft time: 7,013 hours, 5,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EXTERNAL HANDLE IS VERY LOOSE. IF ANY WEIGHT IS PLACED ON IT, IT DROPS DOWN ALMOST TO THE DOOR SUPPORTS. ANYONE USING IT AS A HAND RAIL WHILE DEPARTING THE PLANE WILL MOST DEFINITELY FALL. "CORRECTIVE ACTION" INSTALLED CUSTOMER SUPPLIED NEW PIN PN MS35675-42 NSN INTO CABIN ENTRY BOOR INNER HANDLE IAW CE560XL 52-10-00. OPS CHECK GOOD. NO DEFECTS NOTED
